# SDR QXEA200602708

- Difficulty date: October 12, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 18,138 hours, 26,174 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd Press Xmiter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT 2178, RETURNED TO GATE, AFTER PUSHBACK AND BRINGING ENGINES OUT OF FEATHER, NR 2 MAIN HYDRAULIC PRESSURE INDICATOR READING ZERO (MAIN HYDRAULIC PRESSURE INDICATOR INOP).  MAINTENANCE CLEANED CONNECTOR AT THE PRESSURE TRANSMITTER.  GROUND RAN AND ALL PRESSURE READING GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
